MathSciNet Relay Station
MathSciNet bibliographic data
MR1145672 (93b:46121) 46L37
Izumi, Masaki Application of fusion rules to classification of subfactors. Publ. Res. Inst. Math. Sci. 27 (1991), no. 6, 953–994.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement